Handling Of Facial Skin That Appears White Spots?
, my face often appears white spots. Likes to appear when the air is too hot or cold. Kl Javanese said his name was broken. I like to be confused about what medicine I want, because if I buy medicine, it will heal, and then there will be a rise in drugs that can not be cured. What drug is suitable for tratak huh? And the solution is how. Thank you
Good morning, thanks for asking at HealthReplies.com. From various sources we explored, tratak is medically called the condition of pityriasis alba. This is a condition of skin disorder that often attacks children to young adults. This condition is characterized by the appearance of white, pink or red patches that are round or oval in shape on the skin, can be on the face, upper arms, neck, chest and back.
The cause of this condition is unknown, but is suspected to be caused by an abnormality in the immune system, and there is a trigger on everyone. Because the cause is unknown, there is no specific treatment, only the most recommended way to avoid triggers. These patches will indeed disappear by themselves over time, and even if assisted, usually by giving a moisturizing cream or one that contains corticosteroids.
Even so, because we did not check you directly, we cannot confirm whether this condition is true for you, or other conditions such as tinea versicolor, vitiligo, and others. Therefore, the best step you can take is to check yourself to a dermatologist or to a beauty clinic, to ensure the best treatment.
Meanwhile, no need to worry too much, and multiply the consumption of vegetables, fruit and water. So, hopefully answering your question.